# SDR HNAA2012052100798

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 49,285 hours, 54,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1-DF EMERGENCY WALL LIGHT HAS ONE INOPERATIVE BULB.  R & R BULB.
